Conical propagation of electromagnetic waves through an array of cylindrical inclusions
- Publication Type:
- Journal Article
- Physica B: Condensed Matter, 2003, 338 (1-4), pp. 149 - 152
- Issue Date:
This paper presents properties of electromagnetic waves propagating through a doubly periodic array of cylindrical channels in oblique incidence. A new method, based on a multipole scattering approach, has been proposed to reduce this spectral problem for partial differential equations to a certain algebraic problem of the Rayleigh-type. We also address the question of a singular perturbation induced by the conical incidence and discuss some effective properties for ferro-magnetic photonic crystal fibers in the long wavelength limit. © 2003 Elsevier B.V. All rights reserved.
Please use this identifier to cite or link to this item: